Mihnea Popa
Mihnea Popa
Verified email at math.harvard.edu - Homepage
Title
Cited by
Cited by
Year
Asymptotic invariants of base loci
L Ein, R Lazarsfeld, M Mustaţă, M Nakamaye, M Popa
Annales de l'institut Fourier 56 (6), 1701-1734, 2006
2522006
Restricted volumes and base loci of linear series
L Ein, R Lazarsfeld, M Mustaţă, M Nakamaye, M Popa
American Journal of Mathematics 131 (3), 607-651, 2009
1512009
Effective divisors on Mg, curves on K3 surfaces, and the slope conjecture
G Farkas, M Popa
Journal of Algebraic Geometry 14 (2), 241-268, 2005
1372005
Regularity on abelian varieties I
G Pareschi, M Popa
Journal of the American Mathematical Society 16 (2), 285-302, 2003
1302003
GV-sheaves, Fourier-Mukai transform, and generic vanishing
G Pareschi, M Popa
American journal of mathematics 133 (1), 235-271, 2011
91*2011
Regularity on abelian varieties III: relationship with Generic Vanishing and applications
G Pareschi, M Popa
Grassmannians, moduli spaces and vector bundles 14, 141-167, 2011
562011
Strong generic vanishing and a higher-dimensional Castelnuovo–de Franchis inequality
G Pareschi, M Popa
Duke Mathematical Journal 150 (2), 269-285, 2009
552009
Algebraic fiber spaces over abelian varieties: around a recent theorem by Cao and Paun
C Hacon, M Popa, C Schnell
arXiv preprint arXiv:1611.08768, 2016
512016
Regularity on abelian varieties II: basic results on linear series and defining equations
G Pareschi, M Popa
arXiv preprint math/0110004, 2001
492001
Regularity on abelian varieties II: basic results on linear series and defining equations
G Pareschi, M Popa
arXiv preprint math/0110004, 2001
492001
Hodge ideals
M Mustaţă, M Popa
American Mathematical Society 262 (1268), 2019
482019
Asymptotic invariants of line bundles
L Ein, R Lazarsfeld, M Mustata, M Nakamaye, M Popa
arXiv preprint math/0505054, 2005
482005
Divisors on and the minimal resolution conjecture for points on canonical curves
G Farkas, M Mustaţǎ, M Popa
Annales scientifiques de l'Ecole normale supÚrieure 36 (4), 553-581, 2003
472003
On direct images of pluricanonical bundles
M Popa, C Schnell
Algebra & Number Theory 8 (9), 2273-2295, 2014
442014
Non-commutative functions and the non-commutative free LÚvy–Hinčin formula
M Popa, V Vinnikov
Advances in Mathematics 236, 131-157, 2013
432013
Feynman diagrams and Wick products associated with q-Fock space
EG Effros, M Popa
Proceedings of the National Academy of Sciences 100 (15), 8629-8633, 2003
432003
Stable maps and Quot schemes
M Popa, M Roth
arXiv preprint math/0012221, 2000
412000
Generic vanishing theory via mixed Hodge modules
M Popa, C Schnell
Forum of Mathematics, Sigma 1, 2013
372013
Generic vanishing theory via mixed Hodge modules
M Popa, C Schnell
Forum of Mathematics, Sigma 1, 2013
372013
Infinite divisibility and a non-commutative Boolean-to-free Bercovici–Pata bijection
ST Belinschi, M Popa, V Vinnikov
Journal of Functional Analysis 262 (1), 94-123, 2012
372012
The system can't perform the operation now. Try again later.
Articles 1–20